Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 96, NWS Atlanta, GA

December 24, 2014Whitfield County, Georgia

NWS Atlanta, GA issued this river flood warning at Dec 24, 2014, 12:11 PM EST for Whitfield County, Georgia. It was in force for 8 hr.

The area

The outline as issued.

The facts

Issued
Dec 24, 2014, 12:11 PM EST (17:11 UTC)
Expired
Dec 24, 2014, 8:05 PM EST
In force
8 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 109 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coahulla Creek at Keiths Mill Road near Dalton (CHCG1).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
28 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02385170, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WGUS42 KFFC 241711
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1211 PM EST WED DEC 24 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON AFFECTING WHITFIELD 
  COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG COAULLA CREEK SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC313-250105-
/O.NEW.KFFC.FL.W.0096.141224T1711Z-141225T0105Z/
/CHCG1.1.ER.141224T1658Z.141224T1800Z.141224T1905Z.UU/
1211 PM EST WED DEC 24 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE COAHULLA CREEK NEAR KEITHS MILL NEAR DALTON.
* FROM THIS AFTERNOON UNTIL THIS EVENING.
* AT 11 AM WEDNESDAY THE STAGE WAS 15.98 FEET AND SLOWLY RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.2 FEET BY MID AFTERNOON.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON.
* AT 16 FEET...MINOR FLOODING BEGINS. PASTURE AND FIELDS 
  UPSTREAM...RIGHT AND LEFT BANK FROM THE KEITHS MILL ROAD BRIDGE...
  AND DOWNSTREAM ON THE LEFT BANK BEGIN TO FLOOD.

  

&&

LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
      3480 8488 3474 8486             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 24, 11:28 AM EST, 43 minutes earlier.

Area forecast discussion, Dec 24, 11:28 AM EST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EST WED DEC 24 2014

.UPDATE...
HAVE CLEARED ALL OF THE REMAINING CENTRAL GA COUNTIES FROM THE
MORNING TORNADO WATCH. THE COLD FRONT IS NEAR THE AL/GA STATE LINE
AND WILL PUSH ACROSS THE FORECAST AREA THIS AFTERNOON AND EARLY
EVENING. LIGHT TO MODERATE RAINFALL CONTINUES OVER THE SOUTHEAST
ZONES... AND WITH SUCH A SATURATED GROUND FROM 2-5 INCHES OF
RAINFALL OVER THE PAST TWO DAYS... CONTINUING TO RUNOFF INTO AREA
CREEKS... PLAN TO CONTINUE THE FLOOD WATCH FOR NOW. SEVERAL RIVERS
ACROSS NORTH GA REMAIN IN FLOOD. SNELSON

PREV DISCUSSION... /ISSUED 346 AM EST WED DEC 24 2014/

SHORT TERM /TODAY THROUGH THURSDAY/...
MAIN LINE OF STRONG CONVECTION HAS WEAKENED WITH THE MAJORITY OF THE
THUNDERSTORMS CONFINED TO THE GULF COAST. THERE ARE STILL SOME
ISOLATED THUNDERSTORMS ACROSS THE STATE BUT MAINLY SHOWERS
PREVAILING THIS MORNING. THE COLD FRONT IS STILL BACK ACROSS MS AND
AL AND WILL SLOWLY MOVE EAST THROUGH THE DAY. ONCE THE FRONT PUSHES
THROUGH...THE PRECIP WILL COME TO AN END. THE FRONT SHOULD BE EAST
OF THE ATL AREA BY 16-18Z AND EAST OF OUR FORECAST AREA BY 00-02Z
THU. THERE MAY BE A FEW LINGERING SHOWERS JUST BEHIND THIS FRONT SO
KEPT IN A SLIGHT CHANCE THOUGH TONIGHT. MAY STILL SEE A FEW
LINGERING CLOUDS ACROSS NORTH GA THU MORNING BUT CHRISTMAS DAY
SHOULD BE MOSTLY CLEAR AS HIGH PRESSURE BUILDS IN FROM THE GULF
COAST. THIS RIDGE EVENTUALLY BECOMES CENTERED DIRECTLY OVER GA BY
00Z FRI. LOOKING FOR HIGH TEMPS TODAY TO BE MAINLY IN THE 60S WITH
THINGS COOLING OFF A BIT THU AS FRONT MOVES THROUGH TODAY. HIGH
TEMPS CHRISTMAS DAY EXPECTED TO BE MAINLY IN THE 50S.

01

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
EXPECT DRY HIGH PRESSURE OVER THE AREA TO START THE LONG TERM
THURSDAY NIGHT WITH CLEAR SKIES. FORECAST LOW TEMPERATURES RUNNING
CLOSE TO NORMAL. DRY CONDITIONS CONTINUE FRIDAY WITH FORECAST HIGHS
RUNNING NEAR TO 3-4 DEGREES ABOVE NORMAL.

GFS IS FASTER THAN THE EUROPEAN WITH INCREASING MOISTURE THROUGH
SATURDAY AND A MODEL BLENDS PUT CHANCE POPS ACROSS MOST OF THE AREA.
MODEL BLEND POPS INCREASE TO 60-70 ACROSS N AND SOME OF CENTRAL GA
SATURDAY NIGHT...SUNDAY AND SUNDAY NIGHT...AHEAD OF A SLOW MOVING
COLD FRONT. THERE IS NO INSTABILITY FORECAST WITH THE FRONT AT THIS
TIME. GFS AND EUROPEAN ARE DIFFERENT MONDAY WITH THE FRONT AND THE
EUROPEAN IS MUCH SLOWER DUE TO A SURFACE WAVE DEVELOPING ON THE
FRONT. CHANCES FOR SHOWERS WILL CONTINUE IN THE FORECAST MONDAY AS A
COMPROMISE. MODEL CONSENSUS CONTINUES 20-30 PERCENT POPS MONDAY
NIGHT WITH A SECONDARY FRONT MOVING INTO CENTRAL GA. THE AIRMASS
COULD COOL OFF ENOUGH THAT A RAIN/SNOW SHOWER MIX WILL BE POSSIBLE
AT THE HIGHER ELEVATIONS OF THE GA MOUNTAINS LATE. GFS AND EUROPEAN
ARE AGAIN VERY DIFFERENT FOR TUESDAY WITH THE GFS INDICATING GREATER
MOISTURE OVER THE SOUTHERN COUNTIES. LARGE DIFFERENCES IN THE
MOISTURE FORECAST CONTINUE ON WEDNESDAY AS WELL.

BDL

HYDROLOGY...
THE FLOOD WATCH WILL CONTINUE FOR NOW WITH SUCH A SATURATED
GROUND CONTINUING TO RUNOFF INTO AREA STREAMS.

&&

.AVIATION...
/ISSUED 647 AM EST WED DEC 24 2014/
12Z UPDATE...
LOW CLOUDS AND RAIN CONTINUING THIS MORNING BUT THINGS WILL CHANGE
TODAY AS FRONTAL SYSTEM SWEEPS THROUGH THE STATE. THUNDER IS
EXPECTED TO STAY SOUTH OF THE TAF SITES. WINDS ARE CURRENTLY OUT
OF THE EAST. THEY WILL TURN TO THE SE THEN SW AND EVENTUALLY WEST
THROUGH THIS TAF PERIOD. WIND SPEEDS ARE SUSTAINED IN THE 10-12KT
RANGE BUT AFTER THE FRONT PASSES THROUGH WILL SEE GUST TO 20KT
LATER THIS AFTERNOON. THE GUST WILL SUBSIDE OVER NIGHT. CEILINGS
EXPECTED TO STAY FAIRLY LOW THROUGH THE PERIOD LIFTING TO VFR
CHRISTMAS MORNING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          62  38  55  34 / 100  20   5   0
ATLANTA         56  37  53  35 /  80  10   0   0
BLAIRSVILLE     54  33  49  30 /  80  20   5   0
CARTERSVILLE    54  37  52  32 /  80  10   0   0
COLUMBUS        60  38  57  36 /  80  10   5   0
GAINESVILLE     57  37  51  35 /  90  20   0   0
MACON           67  40  59  34 / 100  20   5   0
ROME            55  36  51  32 /  70  10   0   0
PEACHTREE CITY  57  36  56  32 /  80  10   0   0
VIDALIA         71  46  62  37 / 100  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

&&

SHORT TERM...SNELSON
LONG TERM....39
AVIATION...SNELSON
Hazardous weather outlook, Dec 24, 11:43 AM EST, 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1143 AM EST WED DEC 24 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1143 AM EST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...FLOOD WATCH CONTINUES FOR NORTH AND CENTRAL GEORGIA INTO EARLY
THIS EVENING...
...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE FAR SOUTHEAST
PORTION OF CENTRAL GEORGIA TODAY...

WEATHER HAZARDS EXPECTED...

ALTHOUGH THE HEAVY RAINS HAVE ENDED... CONTINUED RUNOFF OF HEAVY
RAINS OVERNIGHT INTO AREA CREEKS AND RIVERS WILL RESULT IN MINOR
FLOODING FOR SOME AREAS. REFER TO THE FLOOD WATCH /ATLFFAFFC/ FOR
MORE DETAILS.

A FEW THUNDERSTORMS REMAIN POSSIBLE TODAY OVER PORTIONS OF EAST
CENTRAL GEORGIA AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS THE AREA
LATER TODAY. NO SEVERE STORMS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE
WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Dec 24, 6:36 AM EST, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 AM EST WED DEC 24 2014

GAZ105-106-241230-
CRISP GA-DOOLY GA-
636 AM EST WED DEC 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP AND DOOLY
COUNTIES UNTIL 730 AM EST...

AT 635 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN WAS TRAINING ACROSS WESTERN CRISP AND EASTERN DOOLY
COUNTIES WHERE RAINFALL AMOUNTS OF 2.5 TO 2.75 INCHES HAVE OCCURRED
SINCE MIDNIGHT.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL LIKELY AS
SHOWERS AND A FEW THUNDERSTORMS CONTINUE MOVE NORTHEAST ACROSS CRISP
AND DOOLY COUNTIES.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS CRISP AND DOOLY COUNTIES.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8393 3193 8392 3199 8395
      3202 8395 3202 8396 3221 8398 3227 8361
      3225 8361 3225 8362 3224 8361 3181 8361
      3180 8380
TIME...MOT...LOC 1135Z 240DEG 49KT 3200 8369
Special weather statement, Dec 24, 7:19 AM EST, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 AM EST WED DEC 24 2014

GAZ097-109-241245-
DODGE GA-LAURENS GA-
719 AM EST WED DEC 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DODGE AND LAURENS
COUNTIES UNTIL 745 AM EST...

AT 716 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM
NEAR CHESTER TO NEAR EASTMAN...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS LINE OF SHOWERS AND
THUNDERSTORMS MOVE ACROSS DODGE AND LAURENS COUNTIES THROUGH 745 AM
EST.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DUBLIN...EASTMAN...EAST DUBLIN...CHESTER...DEXTER...DUDLEY...
CADWELL...RENTZ...ROCKLEDGE...BREWTON...HARLOW...ROWLAND...RODDY...
YONKERS...LOVETT...GODWINSVILLE...MINTER...CEDAR GROVE...GRESSTON AND
PLAINFIELD.

RAINFALL WILL BE HEAVY AT TIMES. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.

LAT...LON 3221 8327 3238 8326 3245 8318 3243 8315
      3248 8317 3271 8284 3269 8279 3266 8279
      3261 8267 3252 8267 3249 8264 3245 8269
      3241 8270 3233 8275 3231 8272 3226 8276
      3220 8288 3218 8287 3215 8291 3210 8331
TIME...MOT...LOC 1216Z 244DEG 40KT 3240 8318 3228 8319 3216 8326
Local storm report, Dec 24, 8:10 AM EST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      CORDELE                 31.96N  83.78W
12/24/2014                   CRISP              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MANY ROADS INUNDATED WITH
            WATER...AND SEVERAL CARS STRANDED ON THOSE ROADS.

&&

EVENT NUMBER FFC1400982

KOVACIK
Local storm report, Dec 24, 11:28 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1128 AM EST WED DEC 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      5 E EASTMAN             32.20N  83.09W
12/24/2014                   DODGE              GA   BROADCAST MEDIA

            WE RECEIVED A NOTE OF WATER FLOWING OVER THE ROAD ON
            LESTER SAUNDERS ROAD IN DODGE COUNTY VIA TWITTER FROM
            JEFF COX AT WGXA IN MACON.

&&

EVENT NUMBER FFC1400983

GEO

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 9:03 PM ESTSpecial Weather StatementFFCBartow, Carroll, Coweta, Douglas, Floyd, Haralson and 3 more42 min
Dec 23, 9:45 PM ESTSpecial Weather StatementFFCCherokee, Clayton, Cobb, Coweta, DeKalb, Douglas and 3 more45 min
Dec 23, 9:57 PM ESTSpecial Weather StatementFFCChattahoochee, Harris, Meriwether, Muscogee, Pike, Spalding and 2 more63 min
Dec 23, 10:00 PM ESTRiver Flood WarningFFCForsyth, Fulton52 hr
Dec 23, 10:30 PM ESTSpecial Weather StatementFFCUpson30 min
Dec 23, 10:39 PM ESTSpecial Weather StatementFFCBarrow, DeKalb, Henry, Newton, Rockdale, Walton36 min
Dec 23, 10:56 PM ESTSpecial Weather StatementFFCStewart, Webster49 min
Dec 23, 11:02 PM ESTSpecial Weather StatementFFCButts, Crawford, Jasper, Lamar, Marion, Monroe and 3 more43 min
Dec 23, 11:57 PM ESTSpecial Weather StatementFFCGreene, Jones, Putnam33 min
Dec 24, 12:12 AM ESTSpecial Weather StatementFFCBibb, Houston, Peach33 min
Dec 24, 12:31 AM ESTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more29 min
Dec 24, 12:39 AM ESTSpecial Weather StatementFFCBleckley, Houston, Twiggs, Wilkinson51 min
Dec 24, 12:43 AM ESTSpecial Weather StatementFFCDooly, Pulaski47 min
Dec 24, 1:13 AM ESTSpecial Weather StatementFFCGlascock, Warren47 min
Dec 24, 2:14 AM ESTRiver Flood WarningFFCForsyth11 hr
Dec 24, 4:11 AM ESTSpecial Weather StatementFFCCrisp, Dooly49 min
Dec 24, 4:23 AM ESTSpecial Weather StatementFFCBleckley, Houston, Pulaski, Twiggs52 min
Dec 24, 6:36 AM ESTSpecial Weather StatementFFCCrisp, Dooly54 min
Dec 24, 7:19 AM ESTSpecial Weather StatementFFCDodge, Laurens26 min
Dec 24, 7:44 AM ESTFlash Flood WarningFFCCrisp4 hr
Dec 24, 10:07 AM ESTRiver Flood WarningFFCDade7 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.